MathSciNet Relay Station
MathSciNet bibliographic data
MR2520561 92D10 (37N25)
Wei, Junjie; Yu, Chunbo Hopf bifurcation analysis in a model of oscillatory gene expression with delay. Proc. Roy. Soc. Edinburgh Sect. A 139 (2009), no. 4, 879–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement